MAUDE Adverse Event Report: ENDOLOGIX INC. AFX2; BIFURCATED

ENDOLOGIX INC. AFX2; BIFURCATED
Model Number BEA25-80/I13-40
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Codes Abdominal Pain (1685); Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 09/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date the incident sample has not been received for evaluation.If the sample is received or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device was not returned.
 
Event or Problem Description
Patient initially implanted with non-endologix bi-lateral stents at the aortic bifurcation.On (b)(6) 2016 patient was implanted with a bifurcated stent.Patient presented to emergency room with abdominal pain and the patient was diagnosed with a graft infection.The physician elected to explant the device and complete an open repair.The patient is stable.

Brand Name
AFX2
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key6012862
Report Number2031527-2016-00472
Device Sequence Number16245301
Product Code MIH
UDI-Device Identifier00818009014788
UDI-Public(01)00818009014788(17)170324
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/24/2017
Device Model NumberBEA25-80/I13-40
Device Lot Number1355591-010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2016
Initial Report FDA Received Date10/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR